# SDR AMTA200401094

- Difficulty date: August 30, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND ENGINE FIRE LP2 DISPLAYED INTERMITTENTLY DURING DESCENT.  REPOSITIONED NR 2 ENGINE FIRE DETECTION LOOP REF B757 AMM 26-11-01.  (M)
